# SDR AUS20030912

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 337G
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Tailboom
- Part time: 3,316 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT TAILBOOM LOWER STRUCTURE CORRODED IN AREA OF ATTACHMENT TO WING STRUCTURE. CORROSION IS BOTH INTERNAL AND EXTERNAL. RT TAILBOOM CONTAINED INTERNAL CORROSION ONLY.
